The Michigan Mathematical Journal

The Jacobson radical of a group algebra.

Michael I. Rosen

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 13, Issue 4 (1966), 477-480.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999606

Digital Object Identifier
doi:10.1307/mmj/1028999606

Mathematical Reviews number (MathSciNet)
MR0217192

Zentralblatt MATH identifier
0151.02205

Subjects
Primary: 20.80
Secondary: 16.00

Citation

Rosen, Michael I. The Jacobson radical of a group algebra. Michigan Math. J. 13 (1966), no. 4, 477--480. doi:10.1307/mmj/1028999606. https://projecteuclid.org/euclid.mmj/1028999606


Export citation